# SDR 96UAL900593

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Valve
- Condition: Failed
- Location: Te Flaps
- Component: Waterman Hyd, 1121S21072
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOST SYSTEM 'A' HYDRAULIC QUANTITY AND PRESSURE AFTER START OF TAXI.  REPLACED OUTBOARD FLAP HYDRAULIC FLOW LIMITING VALVE DUE TO LEAKING.  INSPECTED HYD FILTERS, NO METAL FOUND.  SERVICED HYD SYSTEM.  OPERATED ALL FLIGHT CONTROLS AND CYCLED GEAR HANDLE WITH GEARS PINNED.  OPERATED NR 1 AND NR 2 ENGINES.  ALL INDICATIONS NORMAL.  NO LEAKS.
